List of citations in Numdam for : The subspace theorem in diophantine approximations

Compositio Mathematica, Volume 69 (1989) no. 2, p. 121-173

Bugeaud, Yann

Journal de théorie des nombres de Bordeaux, Volume 23 (2011) no. 1, p. 35-57

Bugeaud, Yann

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 3, p. 477-498

Evertse, Jan-Hendrik

Compositio Mathematica, Volume 101 (1996) no. 3, p. 225-311

Schlickewei, Hans Peter

Compositio Mathematica, Volume 82 (1992) no. 3, p. 245-273

Györy, Kálmán

Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), p. 17-38

Schlickewei, Hans Peter

Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), p. 319-331